Banach-Euclidean four-point properties
Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 227-230
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_3_227_230,
author = {Joseph Valentine},
title = {Banach-Euclidean four-point properties},
journal = {Fundamenta Mathematicae},
pages = {227--230},
year = {1980},
volume = {106},
number = {3},
doi = {10.4064/fm-106-3-227-230},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-3-227-230/}
}
Joseph Valentine. Banach-Euclidean four-point properties. Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 227-230. doi: 10.4064/fm-106-3-227-230
Cité par Sources :